Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Berger, T. and Klosin, K. (2019) Deformations of Saito-Kurokawa type and the Paramodular Conjecture (with an appendix by Cris Poor, Jerry Shurman, and David S. Yuen). American Journal of Mathematics. ISSN 0002-9327 (In Press)

Berger, T. and Klosin, K. (2019) Modularity of residual Galois extensions and the Eisenstein ideal. Transactions of the American Mathematical Society. ISSN 0002-9947

Berger, T. and Klosin, K. (2018) A p-adic Hermitian Maass lift. Glasgow Mathematical Journal. ISSN 0017-0895

Berger, T. and Klosin, K. (2015) On Lifting and Modularity of Reducible Residual Galois Representations Over Imaginary Quadratic Fields. International Mathematics Research Notices, 2015 (20). pp. 10525-10562. ISSN 1073-7928

Berger, T., Klosin, K. and Kramer, K. (2014) On higher congruences between automorphic forms. Mathematical Research Letters, 21 (1). pp. 71-82. ISSN 1073-2780

This list was generated on Sat Oct 19 22:57:41 2019 BST.